Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On holomorphic families of pointed Riemann surfaces


Author: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 79 (1973), 163-166
MSC (1970): Primary 32G15, 14H15
MathSciNet review: 0311898
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lipman Bers, Fiber spaces over Teichmüller spaces, Acta. Math. 130 (1973), 89–126. MR 0430318
  • 2. Lipman Bers, Uniformization, moduli, and Kleinian groups, Bull. London Math. Soc. 4 (1972), 257–300. MR 0348097
  • 3. Clifford J. Earle and James Eells, A fibre bundle description of Teichmüller theory, J. Differential Geometry 3 (1969), 19–43. MR 0276999
  • 4. Alexander Grothendieck, Fondements de la géométrie algébrique. [Extraits du Séminaire Bourbaki, 1957–1962.], Secrétariat mathématique, Paris, 1962 (French). MR 0146040
  • 5. John Hubbard, Sur la non-existence de sections analytiques à la courbe universelle de Teichmüller, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A978–A979 (French). MR 0294719

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G15, 14H15

Retrieve articles in all journals with MSC (1970): 32G15, 14H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13138-6